Hi, I just started Levora birth control pills 3 days

Patient : Hi, I just started Levora birth control pills 3 days ago. I am taking the pill at 9:00pm, but I am taking it with food and I don't go to bed till around 12am. I am fine when I go to sleep but I wake up in the middle of the night feeling very nauseous and that feeling continues till around lunchtime the next day. Will I get used to the medicine? If so how long will it take. I don't want to feel like this for months.
Doctor :   Hi, Thanks for the query. I understand your concern. After starting the birth control pills, initially for some da ys side effects like nausea can be experienced. Taking the tablet along with food helps in decreasing nausea actually. And try to decrease the time gap between taking food and sleep, better to maintain one to one and half hours gap. And also try to take something within one hour after waking up in the morning, which can help in decreasing nausea. If needed you can take the support of antacids and antiemetics with your doctor's advice. Possibly you can get relieved of these side effects in few weeks. Take care

Related Q&A

Q: When taking POP birth control norethindrone how close to the time you are supposed to take it can it still be effecti...

Q: I've noticed my stomach has been gurgling since the last time i had sex they day after my period ended. I am on birth...

Q: I've been taking junel birth control. I just finish my first pack and now this week I'm on withdrawal bleeding. But i...

Q: Is it ok to take brith control after labral reconstruction surgery?

Q: I was on birth control last month to get my hormones back in control before trying for a baby again. I took to from D...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews